# SDR FDEA201009233689

- Difficulty date: September 23, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 77,094 hours, 31,271 cycles
- Engine: Ge CF66D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: AWE701041
- Condition: Cracked
- Location: Bs 1480-1482
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERNAL FRAME GUSSET IS CRACKED BETWEEN BS 1480 AND BS 1482,   STRINGER 16R - STRINGER 17R.  FABRICATED NEW CHANNEL IAW DWG 88277.  HEAT TREATED CHANNEL FROM 7075-0 TO 7075-T6 PER DWG AWE 7017, REV "AH" AND IAW DPS 7.0.  LOCATED AND DRILLED NEW CHANNEL IAW SRM 51-31-01, VOL II.  ALODINED AND PRIMED IAW SRM 51-21-  01, VOL II.  INSTALLED CHANNEL IAW SRM 51-31-01, VOL II.
